# SDR DALA1200140929

- Difficulty date: December 16, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1079-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN RUB STRIP AREA STA 1079-1080.  REPAIR ACCOMPLISHED IAW SRM 53-04D FIG 53.
